American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Helge Glöckner and Lutz G. Lucht. Weighted inversion of general Dirichlet series. Trans. Amer. Math. Soc. 366 (2014) 3275-3293.
Abstract, references, and article information   
View Article: PDF

[2] N. Christopher Phillips and Larry B. Schweitzer. Representable $K$-theory of smooth crossed products by ${\bf R}$ and ${\bf Z}$ . Trans. Amer. Math. Soc. 344 (1994) 173-201. MR 1219733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anthony To Ming Lau and Ali Ülger. Some geometric properties on the Fourier and Fourier-Stieltjes algebras of locally compact groups, Arens regularity and related problems . Trans. Amer. Math. Soc. 337 (1993) 321-359. MR 1147402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. H. Flinn and R. R. Smith. $M$-structure in the Banach algebra of operators on $C\sb{0}(\Omega )$ . Trans. Amer. Math. Soc. 281 (1984) 233-242. MR 719668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Parfeny P. Saworotnow. Errata to: ``Linear spaces with an $H\sp{\ast} $-algebra-valued inner product'' [Trans. Amer. Math. Soc. {\bf 262} (1980), no. 2, 543--549;\ MR 81m:46080] . Trans. Amer. Math. Soc. 270 (1982) 349. MR 642347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anthony Karel Seda. Banach bundles of continuous functions and an integral representation theorem . Trans. Amer. Math. Soc. 270 (1982) 327-332. MR 642344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. K. Fong and Louisa Lam. On spectral theory and convexity . Trans. Amer. Math. Soc. 264 (1981) 59-75. MR 597867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Parfeny P. Saworotnow. Linear spaces with an $H\sp{\ast} $-algebra-valued inner product . Trans. Amer. Math. Soc. 262 (1980) 543-549. MR 586734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harvey A. Smith. Central twisted group algebras . Trans. Amer. Math. Soc. 238 (1978) 309-320. MR 0487460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia